# SDR 96FDEA01306

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Bypass Sw
- Part number: 1163P182
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENG SHUTDOWN DUE TO NR 2 OIL FILTER BYPASS LIGHT ON IN FLT AND WOULD NOT EXTINGUISH.  REMOVED AND REPLACED MAIN OIL SCREEN.  FOUND SMALL PIECES OF CARBON.  RAN NR 2 ENG TO T/O POWER FOR 5 MINUTES.  REMOVED AND REPLACED LOW OIL SCREEN, FOUND IT CLEANED.  REMOVED AND REPLACED LOW OIL BYPASS SWITCH, SYS WORKED NORMAL WITH 32 ENG RUNNING.
